N–fold Jordan product commuting maps with a λ –aluthge transform

Younjin Kim, Eungil Ko

Research output: Contribution to journalArticlepeer-review


Let B(H) be the set of all bounded linear operators from H to H, whereH is a complex Hilbert space. In this paper, we study the properties of T when the λ -Aluthge transform of Tn is T. Also we prove that the bijective map Φ:B(H)→B(K) commutes with a λ -Aluthge transform under the n-fold jordan product if and only if there exists an unitary operator U :H→K such that Φ(T)=UTU∗ for every T in B(H).

Original languageEnglish
Pages (from-to)305-316
Number of pages12
JournalOperators and Matrices
Issue number2
StatePublished - 2020

Bibliographical note

Publisher Copyright:
© 2020, Element D.O.O.. All rights reserved.


  • Polar decomposition
  • Quasi-normal operators
  • λ-Aluthge transform


Dive into the research topics of 'N–fold Jordan product commuting maps with a λ –aluthge transform'. Together they form a unique fingerprint.

Cite this